MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® SODIUM HEPARINN (NH) 33 USP = 33 IU BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® SODIUM HEPARINN (NH) 33 USP = 33 IU BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367671
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.
 
Event or Problem Description
Material no.367671, batch no.9095735.It was reported that after use of the bd vacutainer® sodium heparinn (nh) 33 usp = 33 iu blood collection tubes the stoppers have been coming off of tubes.The following information was provided by the initial reporter: there is an issues with the lids coming off tubes causing the loss of samples.
 
Additional Manufacturer Narrative
A.2.Age at time of event: 35; a.2 date of birth: (b)(6); a.3.Sex: male h3 other text : see section h.10.
 
Event or Problem Description
Material no.367671; batch no.9095735.It was reported that after use of the bd vacutainer® sodium heparinn (nh) 33 usp = 33 iu blood collection tubes the stoppers have been coming off of tubes.The following information was provided by the initial reporter: there is an issues with the lids coming off tubes causing the loss of samples.
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for stopper creepout with the incident lot was observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.
 
Event or Problem Description
Material no.367671.Batch no.9095735.It was reported that after use of the bd vacutainer® sodium heparin (nh) 33 usp = 33 iu blood collection tubes the stoppers have been coming off of tubes.The following information was provided by the initial reporter: there is an issues with the lids coming off tubes causing the loss of samples.

Brand Name
BD VACUTAINER® SODIUM HEPARINN (NH) 33 USP = 33 IU BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key9355216
Report Number1917413-2019-02374
Device Sequence Number18969364
Product Code JKA
UDI-Device Identifier50382903676717
UDI-Public50382903676717
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2020
Device Model Number367671
Device Catalogue Number367671
Device Lot Number9095735
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer11/04/2019
11/04/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date11/25/2019
02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age35 YR